# SDR USAAD99163

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - THE GALLEY DOOR EVACUATION SLIDE EMERGENCY LIGHT WAS DIM.  REPLACED THE GALLEY DOOR EVACUATION SLIDE EMERGENCY LIGHT BATTERY.  (M)
